# SDR HALA2017050800115

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 54,557 hours, 9,909 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G1575
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ATB, LEFT GENERATOR DROPPED OFF LINE, ATTEMPTED 1 RESET, RETURNED TO OAK. T/S PER FIM 24-20 BPCU BITE FAULT "L GEN DIODE". R&R NR 1 IDG, OPS CK OK IAW AMM 24-11-01.
